# SDR IPXA2019071744589

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 53,538 hours, 17,445 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED - C HYD SYS PRESSURE LIGHT ENROUTE. ALTERNATE GEAR EXTENSION & ALTERNATE FLAP EXTENSION FOR LANDING. FOUND C2 PRESSURE SWIFELY LEAKING AT MANIFOLD R&R DELTA P REF 29-11-18-01 # 240 LEAK CK OK. IPC 29-11-18-01 # 240
